# SDR COMA0660499

- Difficulty date: August 18, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 16,362 hours, 13,463 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Cargo Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5280 - AFTER TAKEOFF FROM CVG RECEIVED A CARGO OVERHEAT CAUTION MESSAGE, FLIGHT RETURNED TO THE FIELD.  CLEANED THE CARGO COMPARTMENT SENSOR.
